MathSciNet Relay Station
MathSciNet bibliographic data
MR2943786 35Q35 (35A20 35B65)
Wang, Chao; Zhang, ZhiFei A new proof of Wu's theorem on vortex sheets. Sci. China Math. 55 (2012), no. 7, 1449–1462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement